Unknotting number and knot diagram.

Título inglés Unknotting number and knot diagram.
Título español Número de desanudamiento y diagramas de nudos.
Autor/es Nakanishi, Yasutaka
Organización Dep. Math. Kobe Univ., Kobe, Japón
Revista 0214-3577
Publicación 1996, 9 (2): 359-366, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This note is a continuation of a former paper, where we have discussed the unknotting number of knots with respect to knot diagrams. We will show that for every minimum-crossing knot-diagram among all unknotting-number-one two-bridge knot there exist crossings whose exchange yields the trivial knot, if the third Tait conjecture is true.
Clasificación UNESCO 121005
Palabras clave español Nudos topológicos ; Invariantes topológicos
Código MathReviews MR1430784
Código Z-Math Zbl 0940.57008
Icono pdf Acceso al artículo completo